Nonlinear theory of defects in a nematic liquid crystals; phase transition and flow phenomena

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)789-814
JournalCommunications on Pure and Applied Mathematics
Volume42
Issue number6
StatePublished - 1989

Cite this

@article{c5282e1147574da8bede71e74b7edb77,
title = "Nonlinear theory of defects in a nematic liquid crystals; phase transition and flow phenomena",
author = "Fang-Hua Lin",
year = "1989",
language = "English (US)",
volume = "42",
pages = "789--814",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "6",

}

TY - JOUR

T1 - Nonlinear theory of defects in a nematic liquid crystals; phase transition and flow phenomena

AU - Lin, Fang-Hua

PY - 1989

Y1 - 1989

M3 - Article

VL - 42

SP - 789

EP - 814

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 6

ER -